Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Started daycare and having bowel problems. Giving miralax. Should go for xray or ultrasound? How will it be cured?

My almost 3yr old has been having bowel problems ever since she started daycare (2 days a wk), this has been going on for 8 months now. Once a month I can feel a build up of poop in her stomach , doctor says the size of my fist!! The specialist says this will get better when shes fully potty trained. I give her mirlax daily and enamas when she is backed up like this. Why is this continuing to happen? Do you recommend she gets an xray or ultrasound or something? She s miserable!!!!!
Asked On : Fri, 18 May 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Allergist and Immunologist 's  Response
milk allergy
as child need mother milk for 2 years and no milk after that
addition of animal milk after may cause this
as animal proteins are not competible with human proteins
eliminating milk and diary completely can help you in this case
this is my advice as this has helped me to treat many patients like this
Answered: Tue, 15 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor